Health knowledge made personal
Join this community!
› Share page:

going cold turkey from effexor can it cause you to itch like you have something crawling on you..


Posted by wobyns

I have not been able to afford my effexor because my children need theirs. Both have problems. So in order to make sure they have their meds I am sacrificing mine. Well it has been 2 weeks now and I know I am having withdrawl simptoms. I cry, hot/cold, moodyness. But one think that is the worst for me is that I itch. I itch everywhere... I itch to the point that I will scrath myself raw. Causing bleeding, lack of sleep. Any way is the itching common. It drives me nut. I think I will call the doctore and ask him for a different medication, maybe ona the cheep list of medications. I don't know, Is the itching normal for cold turkey...
 
Answers (2)
Sort by: Newest first | Oldest first
Been tapering of Effexor for the past 10 month very, very slowly. Two days ago was the last dose, since then I suffer from sleeplessness, feeling very hot  and extreme body itching. Not knowing why? I finally came across your posts. It comments are reassuring but I can't wait to be my real self again, it will be the frist time in 18 years. Thanks for posting.
Everything you describe could be related to stopping the effexor. Expect these symptoms to subside over the next couple of weeks.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: